This is page 1 of 1 (This thread has 17 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
I'm taking naproxen for coccydynia. It a condition with my coccyx whereby it's painful to sit. The tablets are helping but I keep feeling a bit sick and quite tired. Would the GP give me something else and would it be any better?
How long have you been taking it for? Do you take it with food? I think you should see your GP, Naproxen ( and lots of other similar medications) can irritate the stomach lining and cause ulcers. So maybe stick to paracetamol/cocodamol for the moment and get a check up.
My doctor prescribed Naproxen as co-codamol made me so spaced out. Oh my the pain was worse than the pain I was taking them for. Gone back on to co-codamol - would rather cope with the spaced out feeling
Fly - The advice is to stop taking if you get pain - if I remember correctly there is the risk of ulcers. I sure you are already trying but you need to see the doctor as soon as possible to get an alternative.
I didn't realize exactly how much the co-codamol was helping until I forgot to order my repeat prescription and like you by day 2 I was really hurting
hellomynameis I have been told to take 6 a day a first then reduce as needed. I did read the insert and that was shown to be a dose that was recommended. I only had 1 yesterday with an ibroprufen. I still felt nauseous yesterday eve. My lower back feels worse though. It's like catch 22.